# SDR ARWA981044

- Difficulty date: October 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N661AV
- Make and model: Doug DC-8-63F
- Aircraft serial: 45969
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAP - NR 1 CRACK AND 3 INCH, 1.5 INCH RUPTURES AND INADEQUATE REPAIR CUT OUT DAMAGED AREA FABRICATED FILLERS, DOUBLER AND TRIPLER AND INSTALLED IAW SRM 51-1-20D AND BOEING ROD SKETCH 98-08-18-005.  WORK ACCOMPLISHED UNDER ARROW AIR FORM M3A CONTROL 5679.  (M)
